# SDR SWAA2022030373836

- Difficulty date: February 17, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 20,561 hours, 9,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SHIELD FWD OF THE DOOR BS767+9 RBL25 WL156 / [01] EVALUATED CORROSION ON SHIELD BS 767+9 RBL 25 WL 156 FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION 1. OUT OF LIMITS;[03] REMOVED SHIELD FWD OT THE DOOR ACB BS767 TO BS793 RBL25 WL156 PER SRM 51-40-02-0G-0.;[04] LOCATED; DRILLED AND DEBURRED NEW ACB SHIELD FWD OF THE DOOR BS767 TO BS793 RBL25 WL156 IAW SRM 51-40-05 AND DWG 146A0081.;[05] VERIFIED CORRECTIVE ACTION STEP 4.;[06] OK TO INSTALL NEW SHIELD;[07] VERIFIED CORRECTIVE ACTION 6.   OK TO INSTALL;[08] INSTALLED NEW ACB FWD SHIELD BS767-BS787 + 6; RBL25; WL156 PER SRM 51-40-02-0G-0 AND DWG 146A0081.;[09] VERIFIED INSTALLED NEW ACB FWD SHIELD BS767-BS787 + 6; RBL25; WL156 PER SRM 51-40-02-0G-0 AND DWG 146A0081.;[10] VERIFIED ALL STEPS COMPLETE.
